# SDR UIEA2023062700659

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,969 hours, 20,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 2246
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY LIGHTING INOP.( REMOVED AND REPLACED LEFT FWD EMERGENCY LIGHTING CHARGING ASSY. OPS CHECK OK IAW 767AMM 33-51-07. )
